Skip to main content
Filter
Displaying 1 - 6 of 6
Motrin® Dual Action with Tylenol®, ibuprofen and Acetaminophen Use only as directed.

MOTRIN® Dual Action with TYLENOL®

Discover MOTRIN® Dual Action with TYLENOL®, a dual-action pain reliever medicine that combines Ibuprofen & Acetaminophen together to help treat minor aches & pains.

MOTRIN® Arthritis Pain Gel Use only as directed.

MOTRIN® Arthritis Pain Relief Diclofenac Sodium Topical Gel 1%


Treat arthritis joint pain with fragrance-free MOTRIN® Arthritis Pain...

Motrin IB migraine capsules Use only as directed.

MOTRIN® IB Migraine Relief Liquid Gel Caps, Ibuprofen 200mg

Discover MOTRIN® IB Migraine Liquid Gels to help treat migraine headaches. Each liquid gel capsule contains 200mg of ibuprofen, providing powerful pain relief for adults.

Motrin IB liquid gels Use only as directed.

MOTRIN® IB Liquid Gels, Ibuprofen 200mg, Pain & Fever Relief

Works fast to stop body pain where it starts.

Motrin IB ibuprofen tablets Use only as directed.

MOTRIN® IB, Ibuprofen 200mg Tablets for Pain & Fever Relief

Relieves headache, fever, and body pain.

Motrin PM Use only as directed. MOTRIN® PM contains a nighttime sleep aid

MOTRIN® PM Caplets, 200mg Ibuprofen & 38mg Sleep Aid

Ease today’s aches and get the sleep you need to take on tomorrow.

Find the right dose of MOTRIN® for you or your kids.